Share This Article:

The Global Attractors of the Solution for 2D Maxwell-Navier-Stokes with Extra Force Equations

Full-Text HTML XML Download Download as PDF (Size:2546KB) PP. 221-229
DOI: 10.4236/ijmnta.2014.35024    2,248 Downloads   2,514 Views  

ABSTRACT

In this paper, we studied the solution existence and uniqueness and the attractors of the 2D Maxwell-Navier-Stokes with extra force equations.

Cite this paper

Tian, C. , Wang, M. and Lin, G. (2014) The Global Attractors of the Solution for 2D Maxwell-Navier-Stokes with Extra Force Equations. International Journal of Modern Nonlinear Theory and Application, 3, 221-229. doi: 10.4236/ijmnta.2014.35024.

References

[1] Zhang, Q. (2013) On the Non-Resistive Limit of the 2D Maxwell-Navier-Stokes Equations. Journal of Mathematical Analysis and Applications, 404, 150-160. http://dx.doi.org/10.1016/j.jmaa.2013.03.011
[2] Masmoudi, N. (2010) Global Well Posedness for the Maxwell-Navier-Stokes System in 2D. Journal de Mathématiques Pures et Appliquées, 93, 559-571. http://dx.doi.org/10.1016/j.matpur.2009.08.007
[3] Tian, L.X. (1994) Attractor of the Dissipated and Isolated Wave-Equation. Journal of Applied Mathmatics and Mechanics, 15, 539-547.
[4] Dai, Z.D., Guo, B.L. and Lin, G.G. (1998) Breakdown Structure of Generalized Kuramoto-Sivashinsky Equation Attractor. Applied Mathmatics and Mechanics, 19, 243-255.
[5] Du, X.Y. and Dai, Z.D. (2000) Global Attractor of Dissipative KDV Equation about Cauchy Problem. Acta Mathematica Scientia, 20, 289-295.
[6] Guo, B.L. (2000) The Infinite Dimension System. National Defense Industry Press, Beijing.
[7] Wu, J.Z., Zhao, P. and Lin, G.G. (2010) An Inertial Manifold of the Damped Boussinesq Equation. Journal of Yunnan University, 32, 310-314.
[8] Lin, G.G. (2011) Nonlinear Evolution Equations. Yunnan University Press, Kunming.
[9] Tian, L.X. and Ding, D.P. (2000) Local Property or Weakly Damped Forced KDV Equation in 2-D Thin Domin. Journal of Jiangsu University of Sciencend Technology, 21, 106-110.
[10] Dang, J.B., Wang, L. and Lin, G.G. (2010) Global Attractor for Weekly Damped Generalized Equation in the Long Time. Journal of Mathematical Study, 43, 1-11.

  
comments powered by Disqus

Copyright © 2017 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.